# SDR CALA2013093091594

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 89,724 hours, 14,295 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Linkage
- Condition: Worn
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EQ5465 LT OVERWING SLIDE HATCH WILL NOT OPEN.  OPENED LT OVERWING SLIDE HATCH & FOUND ALL FOUR KEEPERS WORN & ALL LATCH LINKAGES WORN CAUSING SLIDE LATCHES TO NOT RELEASE KEEPERS THUS PREVENTING THE SLIDE HATCH TO OPEN.
